# SDR CALA2025030302530

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 129,663 hours, 19,984 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AFT GALLEY, REF LOG 4015078.  LOG NEEDS TO BE SIGNED OF WITH REFERENCE TO CONDITIONAL INSPECTION SMOKE OR ODOR IN THE FLIGHT DECK AND OR CABIN, AMM 05-51-56/201 CONDITIONAL INSPECTION COMPLIED ON LP 4015078
